# SDR DLM90090840

- Difficulty date: May 8, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 34,886 hours, 18,671 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 4073400903
- Part serial: 95020203
- Condition: Failed
- Location: E/E
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT MESSAGE ON EOAP FOR LOSS OF LEFT ENG GENERATOR.  TROUBLESHOT PER MD-90 TSM 27-30 PAGE 5.  DUE TO LEFT GENERATOR POWER FAULT SUSPECT ACS SYSTEM LOST LEFT ELEVATOR POSITION  INDICATION CAUSING FAULT.  CLEARED ELEVATOR SPLIT MESSAGE THROUGH MCDU.  MESSAGE DID NOT COME BACK.  REPLACED ACU PER AMM.  ACS R-T-S PASSED.  ELEVATORS FAIRED NORMALLY AND THERE IS NO ELEVATOR POSITION SENSOR SPLIT INDICATION THROUGH MCD SENSOR VALUES.
